# SDR HYIA20190621001

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: C4020501
- Aircraft time: 37,079 hours, 363,323 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 08225543
- Condition: Corroded
- Location: Zone 500
- Part time: 37,079 hours, 36,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SPECIAL INSPECTION 402-22 PER INSPECTION PROGRAM MANUAL, AND MAINTENANCE MANUAL 5-20-01, CORROSION WAS VISUALLY IDENTIFIED ON THE LEFT WING'S, FORWARD SPAR'S, LOWER, AFT, WING FITTING.  THIS CORROSION IS ON THE LOWER HORIZONTAL FLANGE OF THE FITTING MEASURING APPROXIMATELY 3 INCHES LONG, AND .250 INCHES WIDE, WITH A MAX DEPTH OF .022 INCHES DEEP. THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
